American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Guido De Philippis and Alessio Figalli. Optimal regularity of the convex envelope. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Bate. Structure of measures in Lipschitz differentiability spaces. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] A. Cabot and L. Thibault. Sequential formulae for the normal cone to sublevel sets. Trans. Amer. Math. Soc. 366 (2014) 6591-6628.
Abstract, references, and article information   
View Article: PDF

[4] Seyedehsomayeh Hosseini and Mohamad R. Pouryayevali. On the metric projection onto prox-regular subsets of Riemannian manifolds. Proc. Amer. Math. Soc. 141 (2013) 233-244.
Abstract, references, and article information   
View Article: PDF

[5] David Bate and Gareth Speight. Differentiability, porosity and doubling in metric measure spaces. Proc. Amer. Math. Soc. 141 (2013) 971-985.
Abstract, references, and article information   
View Article: PDF

[6] Cristian Bereanu and Pedro J. Torres. Existence of at least two periodic solutions of the forced relativistic pendulum. Proc. Amer. Math. Soc. 140 (2012) 2713-2719.
Abstract, references, and article information   
View Article: PDF

[7] Frédéric Bernard, Lionel Thibault and Nadia Zlateva. Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties. Trans. Amer. Math. Soc. 363 (2011) 2211-2247. MR 2746681.
Abstract, references, and article information   
View Article: PDF

[8] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF

[9] Alexandru Kristály. Location of Nash equilibria: A Riemannian geometrical approach. Proc. Amer. Math. Soc. 138 (2010) 1803-1810. MR 2587465.
Abstract, references, and article information   
View Article: PDF

[10] Cristina Marcelli. Necessary and sufficient conditions for optimality of nonconvex, noncoercive autonomous variational problems with constraints. Trans. Amer. Math. Soc. 360 (2008) 5201-5227. MR 2415071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adriana Buica and Aris Daniilidis. Stability of periodic solutions for Lipschitz systems obtained via the averaging method. Proc. Amer. Math. Soc. 135 (2007) 3317-3327. MR 2322764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Juha Heinonen. Nonsmooth calculus. Bull. Amer. Math. Soc. 44 (2007) 163-232. MR 2291675.
Abstract, references, and article information   
View Article: PDF

[13] Marc-Olivier Czarnecki and Ludovic Rifford. Approximation and regularization of Lipschitz functions: Convergence of the gradients. Trans. Amer. Math. Soc. 358 (2006) 4467-4520. MR 2231385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chris Shannon. A prevalent transversality theorem for Lipschitz functions. Proc. Amer. Math. Soc. 134 (2006) 2755-2765. MR 2213756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pando Gr. Georgiev. Parametric Borwein-Preiss variational principle and applications. Proc. Amer. Math. Soc. 133 (2005) 3211-3225. MR 2161143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lionel Thibault and Nadia Zlateva. Integrability of subdifferentials of directionally Lipschitz functions. Proc. Amer. Math. Soc. 133 (2005) 2939-2948. MR 2159772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Aussel, A. Daniilidis and L. Thibault. Subsmooth sets: Functional characterizations and related concepts. Trans. Amer. Math. Soc. 357 (2005) 1275-1301. MR 2115366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. L. Dontchev, A. S. Lewis and R. T. Rockafellar. The radius of metric regularity. Trans. Amer. Math. Soc. 355 (2003) 493-517. MR 1932710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Boris S. Mordukhovich and Bingwu Wang. Differentiability and regularity of Lipschitzian mappings. Proc. Amer. Math. Soc. 131 (2003) 389-399. MR 1933329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Aris Daniilidis, Pando Georgiev and Jean-Paul Penot. Integration of multivalued operators and cyclic submonotonicity. Trans. Amer. Math. Soc. 355 (2003) 177-195. MR 1928084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carlo Mariconda and Giulia Treu. Existence and Lipschitz regularity for minima. Proc. Amer. Math. Soc. 130 (2002) 395-404. MR 1862118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Piermarco Cannarsa and Roberto Peirone. Unbounded components of the singular set of the distance function in $\mathbb R^n$. Trans. Amer. Math. Soc. 353 (2001) 4567-4581. MR 1851184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jonathan M. Borwein, Warren B. Moors and Xianfu Wang. Generalized subdifferentials: a Baire categorical approach. Trans. Amer. Math. Soc. 353 (2001) 3875-3893. MR 1837212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jonathan M. Borwein and Xianfu Wang. Lipschitz functions with maximal Clarke subdifferentials are generic. Proc. Amer. Math. Soc. 128 (2000) 3221-3229. MR 1777577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. A. Poliquin, R. T. Rockafellar and L. Thibault. Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231-5249. MR 1694378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. P. Fitzpatrick and S. Simons. On the pointwise maximum of convex functions. Proc. Amer. Math. Soc. 128 (2000) 3553-3561. MR 1690986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Claude Lemaréchal, François Oustry and Claudia Sagastizábal. The $\mathcal U$-Lagrangian of a convex function. Trans. Amer. Math. Soc. 352 (2000) 711-729. MR 1487623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jonathan M. Borwein and Warren B. Moors. Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proc. Amer. Math. Soc. 128 (2000) 215-221. MR 1622793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Marianne Akian. Densities of idempotent measures and large deviations. Trans. Amer. Math. Soc. 351 (1999) 4515-4543. MR 1466943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2